TheLupusSite.com banner

1 - 4 of 4 Posts

·
Lupus Mom
Joined
·
28 Posts
Discussion Starter #1
Hi Everyone
My daughter Christy was admitted to the hospital this week. Her liver enzymes was over 600. She is taking Blood Thinner and Imuran along with other medicines. My question is has anyone every had high liver enzymes from taking Imuran. The Gastro Doctor said that if the Imuran was the cause it would show up the first week on the medicine no matter what dose. They took her off all :(medicines and also gave her cold blood plasma. ( this was to remove all toxins from her liver) She should be going home tomorrow. The liver enzymes or now in the 100's still got away to go. Thanks for your time. Angie
 

·
Registered
Joined
·
4,369 Posts
Hi Angie,

I have no idea about Imuran and liver enzymes!

BUT

Just wanted to send lots of hugs to your daughter and of course you!

Fingers crossed that she gets home tomorrow!
 

·
Registered
Joined
·
15,684 Posts
Hi angie,

I'm sorry to hear your daughter was hospitalised and has had such an ordeal. Was she having blood tests every month (full blood count & liver function tests) ? When we first start taking it we usually have those tests every two weeks then if they are ok it's monthly. Usually that would reveal any abnormalities early on before it got to this stage.

I find that I cannot drink anything but the occassional glass (rarely) with my meds. Alcohol would make the chance of liver problems more possible.

Had she added any other meds or been taking any OTC meds around the time this happened?

love
Lily
 

·
Lupus Mom
Joined
·
28 Posts
Discussion Starter #4
Hi
She doesn't drink, and she was taking Tylenol, but they tested for Tylenol in the liver. She takes blood thinner, plaquinell, efexor , and the imuran. The doctors have started her back on everything but the imuran. The liver test is going down everyday. But she is still having a lot of nausea and pain so they are going to keep her in the hospital and maybe do a scope to see if possible a ulcer. Her lupus doctor was testing her every month, I will have to ask about the liver test. Now the gastro doctor said he will be testing her liver and keeping a eye on it. They will start her back on the imuran once they are sure that the blood thinner was not causing the problem. (one medicine at a time so they can see which one was doing it) If she cant take the imuran, I hope they can give her something else. I think that the imuran was causing the problem, thinking back when she upped the dose to 75mg a day she was sick like when she increased the other does but this time the sickness got worse and never went away. maybe she can take 50mg but can not take the 75 or higher. It would be nice if she could take something for the brain fog and fatigue. She has an apt with the lupus doctor on Monday if she is out of the hospital. The bad thing about where we live is that her GP and GASTRO doctor can come to the hospital where she is at (no lupus doctor at this hospital) but her lupus doctor cannot so she is only being treated at this time by the GP and GASTRO doctor. I don't think they even called and talked to the lupus doctor. It hard to get all the doctors together and each one has there on way of treating her.... what a mess.... Thanks for all your replies. This site helps me so much. Happy Valentines Day to all. Angie:p
 
1 - 4 of 4 Posts
Top